# SDR AALA202210261625

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 59,821 hours, 35,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  ALL CABIN EMERGENCY EXIT SIGNS CAME ON IN FLGHT. MAINTENANCE REPLACED RELAY 8WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
